Jump to content
CrazyBoards.org

  • ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoticons maximum are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By themechanist
      Hi guys, 
      ive been on inVega sustenna for three months and my side effects are terrible on this drug. Blanking out, bad memory, lack of creativity, bad focus, slow mind and worse of all, anhedonia. Both sexual and emotional alike. It’s been three months and these things still have not lifted. I know it’s not my illness because my schizophrenia gives me heightened emotions and gets me high, and these side effects all started for the first time since I took the drug. 
      Maintena is coming out in my country this December and I was thinking of asking my pdoc to switch to it. I heard that abilify can cause blurred vision and if you’re unlucky td, I’m scared of this. I’ve taken abilify tablet form before for around a week to a month or so at five milligrams, and didn’t get blurred vision or td, would anything change with the injection form? And also what is your experience on this drugs injection form? 
       
      Regards.
    • By headrift
      Not sure where else to put this one, but I took my Abilify from 15mg to 2x15mg per day a week ago. I just got back from my appointment with my pdoc (finally) and was half surprised that she didn't chew me out. That's the first *positive* med change I've made for myself in... ever?
      I left the rest of my cocktail alone, but maybe I should note that my Wellbutrin dose is only at 300mg instead of 450mg... that one's either the last pdoc's fault or Medicare's fault. Everything else stayed the same. New pdoc is trying to work that out also.
      I'm going to stick with it for a while this time. I might miss one dose a day, but missing both is less likely, and maxing out my Abilify dosage right now seems to be helping. Since making the change a week ago, I've finally left my since-February mania and sidestepped a growing delusion / paranoia break. So I think after paying attention to the various pdocs over the last decade, I might have done something right. *gasp*
    • By RisingRayne
      I wish I had never been placed on it adjunctively for depression/anxiety. I was first embarrassed because it is classified as an antipsychotic. I was on the lowest dose for a few months. I gain about 15 pounds. I haven't been able to return to my pre-abilify weight. So frustrating.
    • By mikl_pls
      I've been on Abilify for about a year and a half now. It has been the best AAP for me as far as mood stability and help with bipolar depression goes. But I have this nagging suspicion that it has really screwed up my cholesterol... Before I went on it, my cholesterol was fine, but not long thereafter, my cholesterol was a little messed up... I started it in August of 2017 and by October of 2017, my cholesterol was as follows:
      Total cholesterol: 187 mg/dL (10-199 mg/dL) HDL-C: 10 mg/dL (30-72 mg/dL) LDL-C: 129 mg/dL (0-128 mg/dL) Triglycerides: 220 mg/dL (40-160 mg/dL) vLDL-C: 44 mg/dL (5-40 mg/dL) Chol/HDL ratio: 18.70 (0.00-5.00) It wasn't terrible, I guess, as they didn't put me on a statin at the time. They just said "lose weight and diet," which I was already doing both of at the time. I just made it a point to do it more. I went to the gym and exercised, but I eventually fell out of doing that.
      Fast forward to last month, I had my testosterone checked because of various reasons (mostly depression, inability to lose weight, what appears to be gynecomastia), and while my testosterone is okay (which it has been low and they've said it's okay before... I have yet to get a copy of the blood test results), they said that my LDL cholesterol was "very high" and my HDL cholesterol was "very low" (I assume it hasn't budged from 10...) and that my doctor wanted to put me on Lipitor 20 mg.
      So he called it in and I started taking it, hoping it will make a difference. I plan on getting a copy of my blood test results, like I said, and I do plan on going back to the gym. I don't know what I've been doing wrong, or if it's the Abilify. I'm eating right, or so I think I am... 
      Has anyone had problems with dyslipidemia from Abilify? It's supposed to be metabolically friendly!
    • By aspillane
      I will make this as to the point as possible. First time ever posting on blogs, Hoping this place can aid decisions along with psychiatrist. 
      I was diagnosed with Depression, Anxiety, and Adhd at age 14. (22yo now) My depression has gone from moderate to bad, to severe over the years. This is not the suicidal, crying every night type of depression. This is a (Complete Lack of motivation, energy, drive, initiation,) type of depression. I oversleep and when i wake up, my life is just grey, and uninteresting. Doing anything takes sooooo much fuckin effort. I litterally cannot hold a job, or do any simple tasks. Life is Overwhelming.
      Past medications include, Zoloft, Wellbutrin, cymbalta, remeron, strattera, are the main ones, with little to no benefit, however strattera had the biggest impact on my energy, depression, and motivation. The issue with strattera is that the burst of motivation did not last long. An increase of Strattera equalled 3 weeks of Motivation Boost, followed by nothing (as if i never took the medication.) 
      Had a genetic test done that shows i might react better to SNRI's rather than SSRI's. Because of my report of Strattera, my doc now Prescribed Fetzima (Works more on norepinephrine neurotransmitter). I might have Treatment Resistant Depression so he augmented Fetzima with Abilify (2mg), in hopes of them enhancing Each other. 3 months on fetzima, (now max dose of 120mg) i noticed very Minor changes. Which could indicate my TRD. 
      Well i Indicated my depression has not improved much so he increased abilify to 4mg. Second day on 4mg and i feel as though its making my Energy and Depression Worse. I really want to stop taking abilify, however i might take it a couple more days to test it out.
       
      Here is my Main Question. 
      Are there any atypical antipsychotics that do not cause any sedation, or one that causes the least amount of sedation compared to others?
      That is basically my only question actually. Feel free to chime in on how Fetzima has worked out for you, and if you have TRD, and have found the right combo that helps you.
      Thank You Guys!
×